Integral criteria for oscillation of third order nonlinear differential equations


AKTAŞ M. F. , Tiryaki A., Zafer A.

NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS, vol.71, no.12, 2009 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 71 Issue: 12
  • Publication Date: 2009
  • Doi Number: 10.1016/j.na.2009.01.194
  • Title of Journal : NONLINEAR ANALYSIS-THEORY METHODS & APPLICATIONS

Abstract

In this paper we are concerned with the oscillation of third order nonlinear differential equations of the form